# SDR SA07083

- Difficulty date: December 13, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - THE RIGHT HAND, FORWARD AND LEFT HAND AFT DOOR SLIDES HAVE IMPROPERLY ROUTED LANYARDS.  MAINTENANCE ROUTED THE LANYARDS PROPERLY.  OK FOR SERVICE.
